# SDR CA060725005

- Difficulty date: July 23, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,874 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 4,111 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ENGINE CHIP LIGHT ILLUMINATED. THE PILOT LANDED THE HELICOPTER NORMALLY. THE ENGINE CHIP PLUGS WERE ALL REMOVED AND DEBRIS (METAL) WAS FOUND ON ALL PLUGS. METAL WAS ALSO FOUND ENTRAPPED IN THE OIL FILTER. THIS ENGINE WAS LAST SHOPPED IN MAY 2005 FOR MO2, MO4, MO5 AND FREEWHEEL OVERHAUL. THE TSO OF THE OVERHAULED COMPONENTS IS 295.9 HOURS (TC NR 20060725005)
